# SDR AALA202010209003

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 23,242 hours, 9,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 29c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT 29C THE EMERGENCY LIGHT IS BROKEN.  RESECURED 29C EMERGENCY LIGHT HOUSING.  OPERATIONS CHECK GOOD, PER AMM 33-51-11.
